# SDR AALA202411297716

- Difficulty date: November 24, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,561 hours, 34,417 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 242LF AT PASSENGER CABIN. MAINTENANCE REPLACED FLOOR PANEL 242LF AT PASSENGER CABIN A WITH NEW REPLACEMENT MATERIAL IAW A320 SRM 53-02-00-300-011 AND IRM 9701 REV. L.
